# SDR HNAA2012020600555

- Difficulty date: February 4, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 39,760 hours, 44,155 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LAVATORY SMOKE DETECTOR ACTIVATED WITH APU BLEED ON.  NORMAL WITH OFF ENG BLEEDS.
